Submitted by Dr T on November 11, 2010 – 9:48am
Your numbers indicate you are in good shape, exercise more than adequately and eat a healthy diet.
Your problem is a high cholesterol and LDL, because your HDL is great.
Statin side effects can indeed be very troublesome. If they were related to leg cramps, maybe this can be of help:
Rather than the other tests, I’d recommend a CTCA, but frankly I don’t recommend any at this point in an asymptomatic and otherwise healthy patient:
You can calculate your specific risk here:
Have you tried Cholestyramine (Questran)? Read more about that here:
Last, but not least, are you sure your diet is optimal? Read more here:
I believe a proper diet plays a much underrated role. In fact, since as a heart surgeon I can hardly be called an expert in this field, I have a meeting with both a chef and a nutrician to partner with as an invaluable addition to my website!
Hope this helps. Please rate my answer,